# SDR SIMA20130409001

- Difficulty date: April 9, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N853AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145742
- Aircraft time: 23,210 hours, 22,048 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14523123417
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND FRAME 23 CRACKED AT RIGHT FLOOR SILL.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED REPAIR IAW AEA EO-EM-53MR-1808.  THE AIRCRAFT WAS RETURNED TO SERVICE.
